RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 3(183), Pages 125–146 (Mi umn4120)  

Applications of ergodic theory to probability theory

D. S. Orshtein


Full text: PDF file (1523 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.2

Citation: D. S. Orshtein, “Applications of ergodic theory to probability theory”, Uspekhi Mat. Nauk, 30:3(183) (1975), 125–146

Citation in format AMSBIB
\Bibitem{Ors75}
\by D.~S.~Orshtein
\paper Applications of ergodic theory to probability theory
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 3(183)
\pages 125--146
\mathnet{http://mi.mathnet.ru/umn4120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=388512}
\zmath{https://zbmath.org/?q=an:0326.60041}


Linking options:
  • http://mi.mathnet.ru/eng/umn4120
  • http://mi.mathnet.ru/eng/umn/v30/i3/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
    • Addendum
      A. M. Vershik
      Uspekhi Mat. Nauk, 1977, 32:1(193), 268
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:315
    Full text:131
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019